International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 2, Pages 83-91
Value distribution of certain differential polynomials
Department of Mathematics, University of Kalyani, 741235, West Bengal, India
Received 5 October 2000; Revised 1 April 2001
Copyright © 2001 Indrajit Lahiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a result on the value distribution of differential
polynomials which improves some earlier results.